Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Lobachevsky's geometry


Author: Frederick S. Woods
Journal: Bull. Amer. Math. Soc. 6 (1900), 443-452
DOI: https://doi.org/10.1090/S0002-9904-1900-00736-1
Cited work: Bull. Amer. Math. Soc., Volume 6, Number 8 (1900), 339--344
MathSciNet review: 1557743
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1900-00736-1

American Mathematical Society